# SDR USAA2012022800005

- Difficulty date: February 14, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,189 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 453T15359
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK AT INTERCOSTAL OF AFT CARGO CEILING STRUCTURE BETWEEN BS1307 TO BS 1323, RBL 78.  REPLACED INTERCOSTAL BETWEEN BS 1307 TO BS 1323, RBL 78 IAW B767 SRM 51-40-02-0G & BOEING DRAWING  453T153551-70-12-0G, FIG 1.
